# SDR DALA13032683218

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT FWD EMERGENCY EXIT DOOR LWR AFT LATCH HOOK ATTACH FITTING HAS CORROSION.  REMOVED OLD FITTING IAW SRM 51-42-11.  LOCATED AND DRILLED NEW LATCH HOOK FITTING,  IAW SRM 51-44-11.  INSTALLED NEW FITTING IAW SRM 51-42-11 AND DWG D52279040.
